# SDR SWAA2021070785236

- Difficulty date: June 16, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET (STIFFERNER) LOCATED BS1088 BETWEEN RBL11 TO LBL11 AND WL217 APPROX ON APU COMPARTMENT ; 2021-282400 / [01] TOOL USED: PRECISION RADIUS GAUGE PN:S167C SN:AE-27309 DUE DATE:05-AUG-21.; [02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820023; DUE DATE: 22-JAN-22.; [03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22.; [04] TOOL USED: CALIPER; P/N: 700-113-10; S/N: 0019289; DUE DATE: 25/MAR/22.; [05] REPLACED SUPPORT BRACKET (STIFFERNER) LOCATED BS1088 BETWEEN RBL11 TO LBL11 AND WL217 APPROX ON APU COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING # 148A2410 REV :-; [06] REPLACED SUPPORT BRACKET (STIFFERNER) LOCATED BS1088 BETWEEN RBL11 TO LBL11 AND WL217 APPROX ON APU COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING # 148A2410 REV :-; [07] REPLACED SUPPORT BRACKET (STIFFERNER) LOCATED BS1088 BETWEEN RBL11 TO LBL11 AND WL217 APPROX ON APU COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING # 148A2410 REV :-
